期刊论文详细信息
| JOURNAL OF APPROXIMATION THEORY | 卷:182 |
| Best approximation in polyhedral Banach spaces(Vol 163, pg 1748, 2011) | |
| Correction | |
| Fonf, Vladimir P.1  Vesely, Libor2  | |
| [1] Ben Gurion Univ Negev, Dept Math, IL-84105 Beer Sheva, Israel | |
| [2] Univ Milan, Dipartimento Matemat, I-20133 Milan, Italy | |
| 关键词: Polyhedral Banach space; Metric projection; Proximinal subspace; | |
| DOI : 10.1016/j.jat.2014.02.004 | |
| 来源: Elsevier | |
PDF
|
|
【 摘 要 】
The present note is a corrigendum to the paper ''Best approximation in polyhedral Banach spaces'', J. Approx. Theory 163 (2011) 1748-1771. (C) 2014 Elsevier Inc. All rights reserved.
【 授权许可】
Free
【 预 览 】
| Files | Size | Format | View |
|---|---|---|---|
| 10_1016_j_jat_2014_02_004.pdf | 149KB |
PDF